کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
5129714 1489850 2017 5 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
A Fefferman-Stein inequality for the martingale square and maximal functions
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات آمار و احتمال
پیش نمایش صفحه اول مقاله
A Fefferman-Stein inequality for the martingale square and maximal functions
چکیده انگلیسی

Suppose that f is a martingale and let |f|∗, S(f) denote the associated maximal and square functions. We prove that for any weight w we have |||f|∗||L1(w)≤C||S(f)||L1(w∗)with C=16(2+1)=38.62742…. The proof rests on the construction of an appropriate special function, enjoying certain size and concavity conditions. Furthermore, we show that the term w∗ on the right cannot be replaced by the r-maximal function of w for any 0

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Statistics & Probability Letters - Volume 129, October 2017, Pages 81-85
نویسندگان
,